Alert archive / Oklahoma / Tornado Warnings in 2024

Tornado Warning 33, NWS Norman, OK

April 27, 2024Canadian County, Oklahoma

NWS Norman, OK issued this tornado warning at Apr 27, 2024, 4:24 PM CDT for Canadian County, Oklahoma. It was in force for 23 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2024, 4:24 PM CDT (21:24 UTC)
Expired
Apr 27, 2024, 4:47 PM CDT
In force
23 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

County Canadian County, OK

The radar

The Norman radar (KTLX), 89 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 4:30 PM CDTTORNADO5 Ese Geary, OKDamage also reported about 4 miles NNW of Calumet.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 1:10 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 9.4 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2024-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2248 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2024-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 227 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2248 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
528 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
227 m²/s²
0-3 km storm-relative helicity
190 m²/s²
Significant tornado parameter
2.2
Supercell composite
11.5

Open this sounding in Storm Lab

The text

As transmitted.

021 
WFUS54 KOUN 272124
TOROUN
OKC017-272200-
/O.NEW.KOUN.TO.W.0033.240427T2124Z-240427T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
424 PM CDT Sat Apr 27 2024

The National Weather Service in Norman has issued a

* Tornado Warning for...
  Northwestern Canadian County in central Oklahoma...

* Until 500 PM CDT.

* At 424 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Geary, moving northeast at 30 mph.

  HAZARD...Tornado and golf ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Geary.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3572 9799 3554 9826 3556 9832 3565 9831
      3573 9821
TIME...MOT...LOC 2124Z 231DEG 26KT 3558 9828 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

Mahale
2 follow-up statements
228 
WWUS54 KOUN 272134
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
434 PM CDT Sat Apr 27 2024

OKC017-272200-
/O.CON.KOUN.TO.W.0033.000000T0000Z-240427T2200Z/
Canadian OK-
434 PM CDT Sat Apr 27 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR
NORTHWESTERN CANADIAN COUNTY...

At 434 PM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles northwest of Calumet, moving northeast at 30 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northwestern Canadian County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3561 9815 3559 9819 3561 9824 3566 9827
      3573 9819 3572 9800 3567 9807
TIME...MOT...LOC 2134Z 229DEG 27KT 3564 9820 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

Mahale
155 
WWUS54 KOUN 272147
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
447 PM CDT Sat Apr 27 2024

OKC017-272157-
/O.CAN.KOUN.TO.W.0033.000000T0000Z-240427T2200Z/
Canadian OK-
447 PM CDT Sat Apr 27 2024

...THE TORNADO WARNING FOR NORTHWESTERN CANADIAN COUNTY IS
CANCELLED...

The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

LAT...LON 3561 9815 3559 9819 3561 9824 3566 9827
      3573 9819 3572 9800 3567 9807
TIME...MOT...LOC 2146Z 231DEG 26KT 3570 9811 

$$

Mahale

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Apr 27, 1:22 PM CDT, 3 hours 2 minutes earlier.

Area forecast discussion, Apr 27, 1:22 PM CDT, 3 hours 2 minutes before
Area Forecast Discussion
National Weather Service Norman OK
122 PM CDT Sat Apr 27 2024

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(This evening through Sunday)
Issued at 112 PM CDT Sat Apr 27 2024

Dangerous convective environment in place today and into tonight.
Storms have already fired out west with severe and tornado
warnings already issued this morning. A special balloon sounding
issued by the NSSL near Weatherford shows a concerning profile
with 2500 J/kg SBCAPE, 0-1km SRH near 25 kts, effective shear of
60 knots all indicative of a volatile air mass in place. A PDS
Tornado Watch has already been issued for western Oklahoma and
western north Texas with the expectation this will likely be
expanded eastward within the next several hours. Guidance has
trended a bit slower with the forward progression of supercell
thunderstorms, and the latest indication is central Oklahoma
should be impacted by dangerous supercell thundrestorms capable of
producing strong to violent tornadoes within the 3 PM to 9 PM time
frame.

Complicating this is the high potential for very heavy rainfall
which will quickly lead to flash flooding issues where these
storms set up. The WPC has issued a high risk of flash flooding
for parts of east-central Oklahoma, though it should be stressed
that there is uncertainty with the placement of this. Central and
southern Oklahoma are at risk of dangerous flash flooding issues.

Repeated rounds of thunderstorms are expected, and the public
should not let their guard down after a storm has passed.
Many public events are occurring today and with people out of the
office/school, there is a high concern in our office of people
being out on the roads or away from shelters. We urge those who
can to remain near a shelter today as the environment resembles
that of previous historic tornadic outbreaks. Please heed
warnings!

Thompson

&&

.LONG TERM...
(Sunday night through next Friday)
Issued at 112 PM CDT Sat Apr 27 2024

Thunderstorms should exit our forecast area tomorrow morning.
ADditional forecast details will be given with later packages.

&&

.AVIATION...
(18Z TAFS)
Issued at 1131 AM CDT Sat Apr 27 2024

Severe thunderstorms will continue to develop across western and
northern Oklahoma and western north Texas through the afternoon
with the potential for large hail and strong tornadoes. Recent
short-term guidance has suggested that storms will be arriving a
bit later into central Oklahoma (around 3-5 PM), and these storms
will also bring the threat of large hail and tornadoes
(potentially strong). Tonight, there is a high potential for
repeated thunderstorms with very heavy rainfall across parts of
central, southern, and southeastern Oklahoma. This activity could
exit our forecast area as early as 7-8 AM.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  60  79  55  79 / 100  20   0  10
Hobart OK         56  80  51  81 /  70   0   0  10
Wichita Falls TX  59  81  56  83 / 100  10   0   0
Gage OK           50  77  46  81 /  10  10  10  10
Ponca City OK     60  79  49  77 / 100  40  10  10
Durant OK         63  77  61  82 /  90  90  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Sunday evening for OKZ004>008-010>013-
     015>020-022>032-035-037>048-050>052.

TX...Flood Watch through Sunday evening for TXZ086-089-090.

&&

SHORT TERM...01
LONG TERM....01
AVIATION...01
Hazardous weather outlook, Apr 27, 4:05 PM CDT, 19 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
405 PM CDT Sat Apr 27 2024

OKZ004>048-050>052-TXZ083>090-282115-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
405 PM CDT Sat Apr 27 2024

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through Tonight...

.Thunderstorms... There is a Slight to Enhanced risk for severe
thunderstorms across far western Oklahoma and adjacent western
north Texas to a Moderate risk across much of the remainder of our
Oklahoma and north Texas area including all of central into
southeast Oklahoma. Hazards with severe storms will include up to
baseball size hail, 60-80 mph downburst wind gusts, and a few
tornados possible. Most of our area will be in a Medium risk for
a few tornados. The severe risk timing across western Oklahoma
and western north Texas would be through midnight while the risk
timing across central through southeast Oklahoma will be through
the overnight hours.

.Heavy rainfall...
Heavy rainfall by slow moving storms and any storm training could
result in flash flood with the highest risk area overnight across
all of central through southeast Oklahoma.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

Storm spotter groups and emergency management personnel across all
counties served by the Norman office should prepare for severe
weather operations through the overnight hours.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

.Thunderstorms... Ongoing severe thunderstorms will likely be
winding down after sunrise across southeast Oklahoma. The risk for
severe thunderstorms returns Sunday afternoon generally along and
east of I-35 with the highest risk (slight) across southeast
Oklahoma. Up to quarter size hail and 60 mph wind gusts will be
the main severe risks with an additional low risk for tornados
across southeast Oklahoma.

Thunderstorms will be possible on Tuesday night and every day
through Friday across our area.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Local storm report, Apr 27, 3:24 PM CDT, 1 hour before
Preliminary Local Storm Report
National Weather Service Norman OK
324 PM CDT Sat Apr 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 PM     Hail             1 NW Braman             36.94N 97.35W
04/27/2024  E1.00 Inch       Kay                OK   Public

            Report from mPING, time is radar estimated.

&&

JH
Special weather statement, Apr 27, 3:29 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service Norman OK
329 PM CDT Sat Apr 27 2024

OKZ016-017-022-023-272100-
Washita OK-Caddo OK-Custer OK-Blaine OK-
329 PM CDT Sat Apr 27 2024

...Strong thunderstorms will impact portions of northeastern Washita,
northwestern Caddo, southeastern Custer and southwestern Blaine
Counties through 400 PM CDT...

At 329 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cordell to near Corn. Movement was
northeast at 50 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Weatherford, Cordell, Hydro, Corn, Bessie, Colony, Cloud Chief, and
Cowden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3564 9884 3563 9833 3518 9870 3528 9905
TIME...MOT...LOC 2029Z 214DEG 45KT 3528 9894 3536 9877

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

MDU
Local storm report, Apr 27, 3:34 PM CDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
334 PM CDT Sat Apr 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 PM     Tornado          6 SW Morrison           36.23N 97.09W
04/27/2024                   Payne              OK   Law Enforcement

            1 mile west of US-177, 1 mile south of Noble
            County line.

&&

JH
Local storm report, Apr 27, 3:41 PM CDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
341 PM CDT Sat Apr 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     Tornado          3 W Knox City           33.42N 99.87W
04/27/2024                   Knox               TX   Trained Spotter

            tornado at FM 222 and 1292.

&&

JH
Local storm report, Apr 27, 3:46 PM CDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
346 PM CDT Sat Apr 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     Hail             1 SE Blackwell          36.79N 97.27W
04/27/2024  E2.50 Inch       Kay                OK   Trained Spotter

            Multiple Twitter Photos.

&&
Local storm report, Apr 27, 3:52 PM CDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
352 PM CDT Sat Apr 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     Tstm Wnd Gst     3 NW Knox City          33.45N 99.85W
04/27/2024  M59 MPH          Knox               TX   Mesonet

&&

JH

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 8:11 AM CDTRiver Flood AdvisoryOUNCarter, Johnston, Murray37 hr
Apr 27, 9:16 AM CDTSpecial Weather StatementOUNBlaine29 min
Apr 27, 9:25 AM CDTSpecial Weather StatementOUNBeckham35 min
Apr 27, 9:30 AM CDTRiver Flood WatchOUNHughes, Seminole6 hr
Apr 27, 9:31 AM CDTRiver Flood WarningOUNPottawatomie, Seminole30 hr
Apr 27, 9:40 AM CDTSpecial Weather StatementOUNRoger Mills35 min
Apr 27, 9:41 AM CDTSpecial Weather StatementOUNBlaine34 min
Apr 27, 9:50 AM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills40 min
Apr 27, 10:10 AM CDTTornado WarningOUNDewey, Roger Mills35 min
Apr 27, 10:13 AM CDTSevere Thunderstorm WarningOUNBlaine, Major47 min
Apr 27, 10:24 AM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Ellis, Roger Mills51 min
Apr 27, 10:32 AM CDTTornado WarningOUNCuster, Dewey, Roger Mills32 min
Apr 27, 10:34 AM CDTTornado WarningOUNGarfield, Major41 min
Apr 27, 10:50 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNAlfalfa, Garfield, Major40 min
Apr 27, 10:56 AM CDTTornado WarningOUNGarfield19 min
Apr 27, 11:01 AM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Major, Woods, Woodward44 min
Apr 27, 11:10 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNGarfield, Grant19 min
Apr 27, 11:16 AM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Dewey, Ellis, Roger Mills44 min
Apr 27, 11:24 AM CDTTornado WarningOUNGrant16 min
Apr 27, 11:35 AM CDTSpecial Weather StatementOUNBeckham25 min
Apr 27, 11:38 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Dewey, Major, Woods67 min
Apr 27, 11:40 AM CDTSevere Thunderstorm WarningOUNGrant, Kay37 min
Apr 27, 11:59 AM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Ellis, Major, Roger Mills, Woodward46 min
Apr 27, 12:25 PM CDTSpecial Weather StatementOUNAlfalfa35 min
Apr 27, 12:27 PM CDTAreal Flood AdvisoryOUNAlfalfa, Blaine, Dewey, Major, Woods, Woodward2 hr
Apr 27, 12:41 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant49 min
Apr 27, 12:43 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNHarmon, Jackson47 min
Apr 27, 12:50 PM CDTSpecial Weather StatementOUNBeckham25 min
Apr 27, 12:55 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman50 min
Apr 27, 12:58 PM CDTFlash Flood WarningOUNBlaine, Dewey, Major, Woods, Woodward2 hr
Apr 27, 12:59 PM CDTSpecial Weather StatementOUNMajor31 min
Apr 27, 12:59 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Roger Mills46 min
Apr 27, 1:01 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major44 min
Apr 27, 1:17 PM CDTSpecial Weather StatementOUNBeckham28 min
Apr 27, 1:17 PM CDTTornado WarningOUNGarfield, Grant28 min
Apr 27, 1:24 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson51 min
Apr 27, 1:28 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Roger Mills47 min
Apr 27, 1:32 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan, Oklahoma43 min
Apr 27, 1:39 PM CDTSevere Thunderstorm WarningOUNGrant51 min
Apr 27, 1:43 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady24 min
Apr 27, 1:43 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods47 min
Apr 27, 1:46 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant44 min
Apr 27, 1:56 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Dewey, Major, Woods34 min
Apr 27, 2:03 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Roger Mills27 min
Apr 27, 2:04 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNGreer, Jackson, Kiowa, Washita41 min
Apr 27, 2:08 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble52 min
Apr 27, 2:12 PM CDTSpecial Weather StatementOUNLogan33 min
Apr 27, 2:32 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major28 min
Apr 27, 2:38 PM CDTTornado WarningOUNKay37 min
Apr 27, 2:41 PM CDTSevere Thunderstorm WarningOUNDewey, Major, Woodward34 min
Apr 27, 2:42 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNKiowa, Washita48 min
Apr 27, 2:44 PM CDTSpecial Weather StatementOUNPayne31 min
Apr 27, 2:46 PM CDTTornado WarningOUNKay29 min
Apr 27, 2:56 PM CDTSevere Thunderstorm WarningOUNNoble, Payne49 min
Apr 27, 2:58 PM CDTSevere Thunderstorm WarningOUNCaddo, Kiowa, Washita47 min
Apr 27, 3:02 PM CDTSevere Thunderstorm Warning Destructive damage threatOUNKay19 min
Apr 27, 3:04 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNGarfield, Grant, Kay, Major, Noble41 min
Apr 27, 3:10 PM CDTTornado WarningOUNGarfield, Grant, Kay, Noble7 min
Apr 27, 3:14 PM CDTSevere Thunderstorm WarningOUNNoble, Payne46 min
Apr 27, 3:19 PM CDTFlash Flood WarningOUNKay3 hr
Apr 27, 3:22 PM CDTTornado WarningOUNNoble, Payne38 min
Apr 27, 3:29 PM CDTSpecial Weather StatementOUNWashita31 min
Apr 27, 3:31 PM CDTAreal Flood AdvisoryOUNGarfield3 hr
Apr 27, 3:34 PM CDTSevere Thunderstorm WarningOUNCaddo, Washita41 min
Apr 27, 3:35 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant40 min
Apr 27, 3:38 PM CDTRiver Flood AdvisoryOUNAtoka19 hr
Apr 27, 3:38 PM CDTTornado WarningOUNCaddo, Canadian, Washita52 min
Apr 27, 3:39 PM CDTRiver Flood AdvisoryOUNHughes, Seminole23 hr
Apr 27, 3:40 PM CDTRiver Flood AdvisoryOUNCotton17 hr
Apr 27, 3:41 PM CDTRiver Flood AdvisoryOUNComanche, Cotton17 hr
Apr 27, 3:42 PM CDTRiver Flood AdvisoryOUNGrady17 hr
Apr 27, 3:46 PM CDTSevere Thunderstorm WarningOUNGrant, Kay44 min
Apr 27, 3:51 PM CDTSevere Thunderstorm WarningOUNGrant, Kay39 min
Apr 27, 3:53 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Noble22 min
Apr 27, 4:05 PM CDTTornado WarningOUNKay5 min
Apr 27, 4:07 PM CDTTornado WarningOUNCaddo, Canadian39 min
Apr 27, 4:18 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble27 min
Apr 27, 4:19 PM CDTTornado WarningOUNTillman41 min
Apr 27, 4:21 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNBlaine, Caddo, Canadian, Kingfisher39 min
Apr 27, 4:22 PM CDTSevere Thunderstorm WarningOUNGarfield, Noble23 min

Nearby

Tornado Warnings in Oklahoma, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.